# SDR SROM2011009

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 41,369 hours, 38,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 41,369 hours, 38,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLIGHT WINDOW FRAME JUST ABOVE THE NR 2 SLIDING WINDOW REPAIRED BY REMOVING AND REPLACING THE WINDOW FRAME WITH A NEW FRAME FROM APPROXIMATELY BS 217 TO BS 236 IN ACCORDANCE WITH BOEING DRAWING NOS 05-71773 AND 65-45800.  FASTENERS INSTALLED IN ACCORDANCE WITH BOEING 737-200 STRUCTURAL REPAIR MANUAL (SRM), REV 103, DATED MAR 10, 2011; SECTION 51-30-02 AND 51-30-04.  REFERENCE NON-ROUTINE WORK ORDER NR 1014393, DATED 13 JULY 2011.
